MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM
Model Number H749LVSUS230
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Arrhythmia (1721); Pericardial Effusion (3271)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: birth year (b)(6).
 
Event or Problem Description
Reportable based on additional information received 01 june 2020.It was reported that difficulty advancing the lotus edge delivery system through the introducer occurred.Vascular access was obtained via transfemoral approach.An isleeve introducer sheath was placed.A 23mm lotus edge valve system was prepared for use.When the physician advanced the 23mm lotus edge valve delivery system, the physician encountered extreme resistance.Eventually, the physician was able to advance the 23mm lotus edge valve delivery system through the isleeve introducer sheath.The 23mm lotus edge valve was successfully implanted.There was a small pericardial effusion noted; however, it was 'very, very, very small' in size.The patient was observed for 30 minutes.The effusion did not grow, so the physicians were not concerned with it.It was further reported that a new pathological q-wave or left bundle branch block (lbbb) occurred requiring a pace maker occurred post procedure.

Brand Name
LOTUS EDGE VALVE
Common Device Name
LOTUS EDGE TM VALVE SYSTEM 23 MM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10192116
Report Number2134265-2020-07948
Device Sequence Number886849
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0023940184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;